Hi nurse 2, I can relate to the sludgy memory and befuddled thinking, I just had 3grams of prednisone intravenously about
4 weeks ago (RA flare) and way too many other meds, including opiates and then anti depressants and tramadol. Its like coming out of a fog trying to get them all out of my system plus I still can't sleep which doesn't help.
Is it costochondritis in your chest? Or a heart related problem?
Well done on your disability payments, it must be some relief for you to have a bit of help financially. Its the hidden costs of chronic pain that can really add to the stress at times.
I hate the weight gain too, I've been stuck on prednisone for the last 8 months and I just hate it. Really depressing to see myself so bloated with the steroid look. I love the positive effects and just hate the weight. I suffer from bursitis too and found hydro therapy a real help for it. I think you call it aqua therapy but physio under water really helped me to deal with the bursitis. Strengthened the surrounding muscles, I couldn't believe how much it helped. I'd been struggling with hot agonising hips for months and now they're brilliant.
Hope some of this may help. Its hard when you have so much going on I know, I feel a bit the same since my flare, which bit of me do I deal with sort of stage. I read that often after a massive flare with RA you can have a period of remission so I'm waiting for it!
I hope you get your pain under control soon. I agree with Straydog, there are so may pain killers out there, I was on the patches too but needed the bt meds when things got out of hand. Now I'm on slow release tramadol and still have BT meds to get me through my days (and nights). Best wishes to you, golitho